# SDR SWAA2021081623027

- Difficulty date: October 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 74,711 hours, 44,181 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR FIXED TRAILING EDGE LOWER SUPPORT BRACKET 2EA CRACK & SHEARED RIVETS INB .& OUB. OF PYLON LOWER FIXED FAIRING TIP MKD DOTS 60-003 / REMOVED AND REPLACED BRACKETS I/B AND O/B ;AT LEFT WING REAR SPAR FIXED T/E LOWER SUPPORT PYLON LOCATION AS PER REF B737-700 SRM 51-40-02-0G-0 (SL 16697)
